How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Chaithanya Your Own Question
Dr Chaithanya
Dr Chaithanya, General Physician, Medical Researcher, All medical and Health questions answered.
Category: Health
Satisfied Customers: 798
Experience:  General Physician, Family medicine, Internal medicine, all age groups.
88123236
Type Your Health Question Here...
Dr Chaithanya is online now
A new question is answered every 9 seconds

Colchicine and nsids (Ibuprofen and aspirin). I have had a

Customer Question

colchicine and nsids (Ibuprofen and aspirin). I have had a very bad reaction to Colchicine. I took only one half of a dose (1/2 of .6mg). I am seriously concerned in that I took the one time dose over a month ago. I think it has re-aggravated rabdo which was caused by statins. Could this drug do this? I am no recovering.
JA: OK. To minimize me, please click the down arrow at the top right corner of this box. OK. To minimize me, please click the down arrow at the top right corner of this box. The Doctor will need to help you with this. Please give me a bit more information, so the Doctor can help you best.
Customer: age 62 and I look healthy, recovering alcoholic sober for 19 years, I have experience real be problems with statins. I have been convinced to try it over again... 5 times. I should never have tried it again. The last attempt was red rice yeast extract - the worst reaction, maybe it was an issue with a cumulative effect.
JA: Is there anything else important you think the Doctor should know?
Customer: Drug was prescribed by a RA doctor hoping to improve fatigue and muscle pain and problems with exercise recovery. I do not have RA.
JA: Our top Doctor is ready to take your case. Just pay the $5 fully refundable deposit and I'll fill the Doctor in on everything we've discussed. You can go back and forth with the Doctor until you're 100% satisfied. We guarantee it.
Submitted: 1 year ago.
Category: Health
Expert:  Dr Chaithanya replied 1 year ago.

Hello,

I'm Dr Chaithanya attending you.

You do not need colchicine for muscle fatigue and weakness. You can stop it. Though there are no side effects that can too much aggravate or interact with other drugs, I don't feel that you have to continue colchicine. You can slowly stop it.

Any questions ask me or request to leave a positive rating.

Thanks

Expert:  A. Schuyler, NP replied 1 year ago.

Hi,

You wrote "... I have had a very bad reaction to Colchicine. I took only one half of a dose (1/2 of .6mg). I am seriously concerned in that I took the one time dose over a month ago. I think it has re-aggravated rabdo which was caused by statins. Could this drug do this?..."

Colchicine cannot cause or reactivate rhabdomyolysis. This is especially true since you took only half a dose a month ago and have had none since.

Have you had other attempts at diagnosis other than it isn't RA? Perhaps chronic fatigue syndrome? sleep disorder?, lung or kidney problem?, depression? chronic inflammatory myosititis? There are so many things that it might be.

Best regards,

Schuyler

~

Expert:  Dr Chaithanya replied 1 year ago.

If any questions, don't hesitate to ask, or request to leave a positive rating.